# SDR SWIA2025100700719

- Difficulty date: July 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE HAS AN EXISTING REPAIR BETWEEN FS 449.85 AND FS 461.50 AT LBL 42 WHERE TWO AREAS OF CORROSION WERE BLENDED OUT REQUIRING REPLACEMENT OF REPAIR DOUBLER. (CAMP# 30512586)   (C-CHECK RO 10/06/2025)REMOVED AND REPLACED -1 DOUBLER OF EXISTING REPAIR BETWEEN FS449.85 AND FS461.50 AT LBL42 PER REO 601R-53-41-2753, REV-A, 2021-07-12. COMPLIED WITH TASK CARD 51-900-1003-SKY.
